# SDR IXXA20211002048

- Difficulty date: October 2, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 119,381 hours, 22,921 cycles
- Engine: Ge CF680C2B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, B

## Discrepancy

SUPPLEMENTAL-ENROUTE KTPA TO KILN, RIGHT ENGINE UNCOMMANDED SHUTDOWN. SUSPECTED OIL PRESSURE BELOW 10 PSI WINDMILL. ENGINE BOTTLE 2 DISCHARGE DUE TO LOOP FAIL AND UNCOMMANDED RIGHT ENGINE SHUTDOWN. DIVERSION TO KCVG. EMERGENCY DECLARATION WITH AIR TRAFFIC CONTROL AT KCVG. LANDING UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS TAKEN. AIRCRAFT GROUND FOR FAULT ISOLATIO. POWERPLANT INSPECTION IDENTIFIED EXTERNAL AND INTERNAL DAMAGE BEYOND LIMITS. REMOVED AND REPLACED THE #2 ENGINE. ALL OPERATIONAL AND LEAK CHECKS SATISFACTORY. AIRCRAFT RELEASED TO SERVICE.
